ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Exponential convergence of nonlinear time-varying differential equations

Errebii, M. and Ellouze, I. and Hammami, M. A. (2015) Exponential convergence of nonlinear time-varying differential equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (4). pp. 23-35. ISSN 00002-3043

[img]
Preview
PDF
Download (3931Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: time-varying systems, practical uniform exponential stability, Lyapunov function, converse theorem.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:56
    Last Modified: 10 Mar 2017 11:56
    URI: http://mathematics.asj-oa.am/id/eprint/2470

    Actions (login required)

    View Item